We prove generation results of analytic strongly continuous semigroups on Lp(Rd, Rm) (1 < p< ∞) for a class of vector-valued Schrödinger operators with unbounded coefficients. We also prove Gaussian type estimates for such semigroups.

On vector-valued Schrödinger operators with unbounded diffusion in Lp spaces / Angiuli, L.; Lorenzi, L.; Mangino, E.; Rhandi, A.. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 21(2021), pp. 3181-3204. [10.1007/s00028-020-00607-9]

On vector-valued Schrödinger operators with unbounded diffusion in Lp spaces

Angiuli L.;Lorenzi L.;Rhandi A.
2021

Abstract

We prove generation results of analytic strongly continuous semigroups on Lp(Rd, Rm) (1 < p< ∞) for a class of vector-valued Schrödinger operators with unbounded coefficients. We also prove Gaussian type estimates for such semigroups.
On vector-valued Schrödinger operators with unbounded diffusion in Lp spaces / Angiuli, L.; Lorenzi, L.; Mangino, E.; Rhandi, A.. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 21(2021), pp. 3181-3204. [10.1007/s00028-020-00607-9]
File in questo prodotto:
File Dimensione Formato  
Angiuli2021_Article_OnVector-valuedSchrödingerOper.pdf

accesso aperto

Tipologia: Versione (PDF) editoriale
Licenza: Creative commons
Dimensione 417.33 kB
Formato Adobe PDF
417.33 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2886068
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact